# SDR DALA2020112303809

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND L2 SLIDE DOOR MISSING BLOCK ASSEMBLY AND REPLACED.  SYSTEM OPERATION IS NORMAL.
